# SDR AALA201705299001

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 73,129 hours, 26,467 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 251422
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 91,324 hours, 30,724 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   FLIGHT RETURNED TO DEPARTURE DUE TO A LT PACK FAIL.  LANDING UNEVENTFUL.  REMOVED AND REPLACED THE LEFT PACK RAM AIR INLET DOOR ACTUATOR IAW AMM 21-53-03.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
